Alert archive / Oklahoma / Tornado Warnings in 2020
Tornado Warning 11, NWS Norman, OK
NWS Norman, OK issued this tornado warning at Apr 22, 2020, 12:16 AM CDT for 4 counties in Oklahoma. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 22, 2020, 12:16 AM CDT (05:16 UTC)
- Expired
- Apr 22, 2020, 12:43 AM CDT
- In force
- 27 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.0 in
Counties Carter County, OK, Garvin County, OK, Murray County, OK, Stephens County, OK
The radar
The Norman radar (KTLX), 94 km from the middle of the area, began a volume at 05:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 21, 6:50 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.3 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -146 J/kg
- Mixed-layer LCL
- 2104 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- 18 m²/s²
- 0-3 km storm-relative helicity
- 279 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
097
WFUS54 KOUN 220516
TOROUN
OKC019-049-099-137-220600-
/O.NEW.KOUN.TO.W.0011.200422T0516Z-200422T0600Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1216 AM CDT Wed Apr 22 2020
The National Weather Service in Norman has issued a
* Tornado Warning for...
Southwestern Garvin County in southern Oklahoma...
East central Stephens County in southern Oklahoma...
Northwestern Carter County in southern Oklahoma...
West central Murray County in southern Oklahoma...
* Until 100 AM CDT.
* At 1216 AM CDT, a severe thunderstorm capable of producing a
tornado was located 4 miles northeast of Velma, moving east at 25
mph.
HAZARD...Tornado and hail up to two inches in diameter.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Katie, Tatums, Hennepin and Pernell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3447 9770 3457 9771 3462 9733 3446 9731
TIME...MOT...LOC 0516Z 267DEG 21KT 3452 9763
TORNADO...RADAR INDICATED
HAIL...2.00IN
$$
111 follow-up statement
615
WWUS54 KOUN 220543
SVSOUN
Severe Weather Statement
National Weather Service Norman OK
1243 AM CDT Wed Apr 22 2020
OKC019-049-099-137-220552-
/O.CAN.KOUN.TO.W.0011.000000T0000Z-200422T0600Z/
Garvin OK-Stephens OK-Carter OK-Murray OK-
1243 AM CDT Wed Apr 22 2020
...THE TORNADO WARNING FOR SOUTHWESTERN GARVIN...EAST CENTRAL
STEPHENS...NORTHWESTERN CARTER AND WEST CENTRAL MURRAY COUNTIES IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. A Severe Thunderstorm
Warning still remains in effect for the mentioned counties!
LAT...LON 3447 9770 3457 9771 3462 9733 3446 9731
TIME...MOT...LOC 0541Z 267DEG 21KT 3453 9746
$$
11What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Apr 21, 6:34 PM CDT, 5 hours 42 minutes earlier.
Area forecast discussion, Apr 21, 6:34 PM CDT, 5 hours 42 minutes before
Area Forecast Discussion National Weather Service Norman OK 634 PM CDT Tue Apr 21 2020 ...New AVIATION... .SHORT TERM... (This evening through Wednesday) Issued at 213 PM CDT Tue Apr 21 2020 Satellite imagery is beginning to show signs of lift now increasing ahead of an initial mid level shortwave trough that will move out of the TX panhandle late this afternoon through tonight. Convective initiation should occur somewhere within the next hour or two near NW OK and the northern TX panhandle. A few storms may also try to develop on the southern flank of the mid level moisture moisture plume extending from NW OK into ESE OK into this evening. Some cumulus are now evident in vis imagery within this plume. The most likely scenario still appears to be a small cluster of storms coming off the high plains and tracking eastward across northern OK, with 1- 2 discrete elevated supercells south of it moving into portions of central OK late tonight. Steep lapse rates within the hail growth zone could support around a 3-6 hour window of very large hail within the supercells. As the first, smaller cluster of storms moves out of our area and dissipates to the east late tonight/early Wed AM, the main mid level vort max will begin to move in from the west. Therefore, expect more widespread convection to begin around 12-15Z Wed especially along and north of I-40 as mid to upper ascent overspreads the region. These elevated storms will still have the potential to produce large hail up to the size of golf balls or larger near and just after sunrise. At the surface, a surface low will near the I-35 corridor around 18-21Z Wed, with an associated dryline and Pacific front. Instability should have the chance to ramp up ahead of these features early tomorrow afternoon within the warm sector over the SE 1/4 of OK. Surface based supercells will be possible within the aforementioned area Wed afternoon, with all severe weather threats possible into early Wed evening. && .LONG TERM... (Wednesday night through next Monday) Issued at 213 PM CDT Tue Apr 21 2020 Showers and thunderstorms and the potential for severe storms are expected to end Wednesday evening. Another round of showers and thunderstorms will then be possible Thursday night into Friday as a shortwave moves across the central/southern Plains and a cold front moves across the area. Models show NW flow will develop aloft over the region next week. Models also show another front moving across the area early next week, although there are some differences in timing. Some showers and thunderstorms could be possible with this boundary. Temperatures are expected to remain generally below but near the average mark into this weekend, with the coolest day expected to be Friday. Warmer temperatures, above average, will then be possible early next week. && .AVIATION... (00Z TAFS) Issued at 631 PM CDT Tue Apr 21 2020 VFR/MVFR ceilings are expected. A few models show that IFR ceilings could be possible at a few locations Wednesday morning. Thunderstorms will be possible off and on later this evening through Wednesday afternoon. Variable gusty winds and hail could be possible near/with some of the storms. A front will move across portions of the area Wednesday causing winds to shift towards the N and NW. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 61 69 53 78 / 80 80 20 0 Hobart OK 61 73 51 81 / 50 50 10 0 Wichita Falls TX 63 81 54 82 / 40 50 0 0 Gage OK 54 67 47 81 / 90 80 0 0 Ponca City OK 59 65 52 77 / 90 90 30 0 Durant OK 61 75 56 79 / 30 90 20 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...03 LONG TERM....25 AVIATION...25
Hazardous weather outlook, Apr 21, 9:17 PM CDT, 2 hours 59 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Norman OK 917 PM CDT Tue Apr 21 2020 OKZ004>048-050>052-TXZ083>090-230230- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 917 PM CDT Tue Apr 21 2020 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...Through Tonight... .Thunderstorms... Strong to severe thunderstorms are expected to continue this evening and overnight, especially across western into central Oklahoma. Large hail up to the size of baseballs is the primary hazard. Wind gusts of 60 to 70 mph are also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday... .Thunderstorms... Thunderstorms will continue to be possible through the day Wednesday. Some strong to severe thunderstorms, primarily with a large hail up to the size of golf balls and damaging wind threat, could occur during the morning hours across any portion of the area. By Wednesday afternoon, the severe storm threat will continue to progress eastward but is not expected to exit the area until evening. Storm intensity could be higher during the afternoon and evening hours, especially near and east of I-35 and south of I-44. The primary threats during the afternoon will continue to be large hail up to the size of baseballs and damaging winds. However, there is also a potential for some tornadoes, especially in areas southeast of a Seminole and Pauls Valley, to Marietta Oklahoma line. There are some uncertainties with the afternoon and evening activity due to effects from the storms later tonight into Wednesday morning so check for the latest information. Thunderstorms will also be possible Thursday night into Friday. The chance of severe weather with this activity looks to be low. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook. Mahale
In the hours before
Local storm report, Apr 21, 11:57 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1157 PM CDT TUE APR 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 1 N MARLOW 34.65N 97.96W
04/21/2020 STEPHENS OK TRAINED SPOTTER
LARGE TREES DOWN AND POWER LINES DOWN. TIME BASED ON
RADAR.
&&
SCLocal storm report, Apr 21, 11:58 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1158 PM CDT TUE APR 21 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM HAIL 3 E WALTERS 34.36N 98.26W
04/21/2020 E1.00 INCH COTTON OK AMATEUR RADIO
&&
SCLocal storm report, Apr 22, 12:05 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1205 AM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 AM HAIL 6 S STERLING 34.66N 98.17W
04/22/2020 E1.00 INCH COMANCHE OK AMATEUR RADIO
&&
SCLocal storm report, Apr 22, 12:12 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1212 AM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM HAIL DEVOL 34.19N 98.59W
04/21/2020 E2.75 INCH COTTON OK PUBLIC
&&
SCLocal storm report, Apr 22, 12:14 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1214 AM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM HAIL MEDICINE PARK 34.73N 98.50W
04/22/2020 E1.00 INCH COMANCHE OK AMATEUR RADIO
&&
SCLocal storm report, Apr 22, 12:16 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1216 AM CDT WED APR 22 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1215 AM HAIL DUNCAN 34.50N 97.96W
04/22/2020 E1.25 INCH STEPHENS OK TRAINED SPOTTER
&&
SCThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 7:09 PM CDT | Special Weather Statement | OUN | Washita | 36 min |
| Apr 21, 7:15 PM CDT | Severe Thunderstorm Warning | OUN | Roger Mills | 60 min |
| Apr 21, 7:24 PM CDT | Severe Thunderstorm Warning | OUN | Custer, Washita | 66 min |
| Apr 21, 7:32 PM CDT | Special Weather Statement | OUN | Beckham | 28 min |
| Apr 21, 7:33 PM CDT | Special Weather Statement | OUN | Caddo | 27 min |
| Apr 21, 7:40 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 50 min |
| Apr 21, 7:56 PM CDT | Special Weather Statement | OUN | Beckham | 34 min |
| Apr 21, 8:06 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 39 min |
| Apr 21, 8:13 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills | 62 min |
| Apr 21, 8:17 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Custer, Washita | 58 min |
| Apr 21, 8:18 PM CDT | Tornado Warning | OUN | Beckham, Custer, Washita | 19 min |
| Apr 21, 8:24 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Grady | 51 min |
| Apr 21, 8:28 PM CDT | Special Weather Statement | OUN | Greer | 32 min |
| Apr 21, 8:34 PM CDT | Areal Flood Advisory | OUN | Caddo, Washita | 3 hr |
| Apr 21, 8:40 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Custer, Roger Mills, Washita | 50 min |
| Apr 21, 8:45 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 45 min |
| Apr 21, 8:50 PM CDT | Areal Flood Advisory | OUN | Beckham, Custer, Roger Mills, Washita | 3 hr |
| Apr 21, 9:04 PM CDT | Special Weather Statement | OUN | Greer | 26 min |
| Apr 21, 9:08 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 67 min |
| Apr 21, 9:17 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Roger Mills | 43 min |
| Apr 21, 9:20 PM CDT | Severe Thunderstorm Warning | OUN | Washita | 40 min |
| Apr 21, 9:33 PM CDT | Special Weather Statement | OUN | Kiowa | 27 min |
| Apr 21, 9:46 PM CDT | Severe Thunderstorm Warning | OUN | Kiowa | 44 min |
| Apr 21, 9:54 PM CDT | Severe Thunderstorm Warning | OUN | Beckham, Greer, Kiowa, Washita | 66 min |
| Apr 21, 9:56 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Kiowa, Washita | 64 min |
| Apr 21, 10:01 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 44 min |
| Apr 21, 10:06 PM CDT | Areal Flood Advisory | OUN | Washita | 3 hr |
| Apr 21, 10:18 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 42 min |
| Apr 21, 10:30 PM CDT | Severe Thunderstorm Warning | OUN | Canadian, Grady | 45 min |
| Apr 21, 10:39 PM CDT | Special Weather Statement | OUN | Roger Mills | 36 min |
| Apr 21, 10:49 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 56 min |
| Apr 21, 10:54 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Grady, Stephens | 66 min |
| Apr 21, 11:00 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Grady, McClain | 45 min |
| Apr 21, 11:09 PM CDT | Severe Thunderstorm Warning | OUN | Cotton, Tillman | 51 min |
| Apr 21, 11:28 PM CDT | Tornado Warning | OUN | Comanche, Grady, Stephens | 32 min |
| Apr 21, 11:39 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, McClain | 26 min |
| Apr 21, 11:43 PM CDT | Severe Thunderstorm Warning | OUN | Caddo, Comanche, Kiowa | 62 min |
| Apr 21, 11:47 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Jefferson, Stephens | 43 min |
| Apr 21, 11:48 PM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Grady, Stephens | 57 min |
| Apr 21, 11:53 PM CDT | Tornado Warning | OUN | Stephens | 52 min |
| Apr 22, 12:04 AM CDT | Severe Thunderstorm Warning | OUN | Dewey | 41 min |
| Apr 22, 12:14 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Grady, Stephens | 31 min |
| Apr 22, 12:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray, Stephens | 64 min |
| Apr 22, 12:33 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Stephens | 57 min |
| Apr 22, 12:44 AM CDT | Severe Thunderstorm Warning | OUN | Garvin, Grady, Stephens | 46 min |
| Apr 22, 1:10 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Murray | 50 min |
| Apr 22, 1:24 AM CDT | Areal Flood Advisory | OUN | Carter, Garvin, Murray | 3 hr |
| Apr 22, 1:26 AM CDT | Special Weather Statement | OUN | Garvin | 34 min |
| Apr 22, 1:26 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Stephens | 49 min |
| Apr 22, 1:49 AM CDT | Flash Flood Warning | OUN | Carter, Murray | 3 hr |
| Apr 22, 1:50 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 70 min |
| Apr 22, 2:00 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Garvin, Murray | 45 min |
| Apr 22, 2:06 AM CDT | River Flood Warning | OUN | Pottawatomie, Seminole | 25 hr |
| Apr 22, 2:14 AM CDT | Special Weather Statement | OUN | Johnston | 31 min |
| Apr 22, 2:24 AM CDT | Severe Thunderstorm Warning | OUN | Atoka, Bryan, Johnston | 51 min |
| Apr 22, 2:34 AM CDT | Severe Thunderstorm Warning | OUN | Carter, Johnston, Marshall | 41 min |
| Apr 22, 2:57 AM CDT | Severe Thunderstorm Warning | OUN | Atoka | 18 min |
| Apr 22, 3:12 AM CDT | Severe Thunderstorm Warning | OUN | Bryan, Johnston, Marshall | 29 min |
| Apr 22, 3:58 AM CDT | Special Weather Statement | OUN | Woods | 32 min |
| Apr 22, 4:28 AM CDT | Special Weather Statement | OUN | Ellis | 32 min |
| Apr 22, 4:34 AM CDT | Severe Thunderstorm Warning | OUN | Ellis, Roger Mills, Woodward | 41 min |
| Apr 22, 4:48 AM CDT | Special Weather Statement | OUN | Alfalfa | 27 min |
| Apr 22, 4:49 AM CDT | Special Weather Statement | OUN | Garfield | 26 min |
| Apr 22, 4:53 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Grant, Woods | 52 min |
| Apr 22, 5:03 AM CDT | Severe Thunderstorm Warning | OUN | Garfield, Major | 42 min |
| Apr 22, 5:09 AM CDT | Severe Thunderstorm Warning | OUN | Dewey, Ellis, Woodward | 51 min |
| Apr 22, 5:21 AM CDT | Special Weather Statement | OUN | Kingfisher | 24 min |
| Apr 22, 5:22 AM CDT | Special Weather Statement | OUN | Atoka, Coal | 38 min |
| Apr 22, 5:32 AM CDT | Flood Watch | OUN | Alfalfa, Garfield, Grant, Kay, Major, Noble and 1 more | 13 hr |
| Apr 22, 5:41 AM CDT | Severe Thunderstorm Warning | OUN | Alfalfa, Garfield, Grant, Kay, Logan, Noble and 1 more | 49 min |
| Apr 22, 5:52 AM CDT | Severe Thunderstorm Warning | OUN | Harper, Major, Woods, Woodward | 53 min |
| Apr 22, 6:23 AM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble, Payne | 52 min |
| Apr 22, 6:46 AM CDT | Special Weather Statement | OUN | Woods | 29 min |
| Apr 22, 7:15 AM CDT | Special Weather Statement | OUN | Kay | 30 min |
| Apr 22, 7:33 AM CDT | Special Weather Statement | OUN | Kay | 27 min |
| Apr 22, 7:58 AM CDT | Severe Thunderstorm Warning | OUN | Caddo, Canadian, Grady | 47 min |
| Apr 22, 8:00 AM CDT | Special Weather Statement | OUN | Kay | 30 min |
| Apr 22, 8:19 AM CDT | Severe Thunderstorm Warning | OUN | Comanche, Kiowa, Tillman | 41 min |
| Apr 22, 8:22 AM CDT | Special Weather Statement | OUN | Atoka | 38 min |
| Apr 22, 8:33 AM CDT | Severe Thunderstorm Warning | OUN | Jefferson, Stephens | 42 min |
Nearby
Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.